# SDR REXA2016030500354

- Difficulty date: March 5, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD WEB STAIR STRUCTURE CRACKED AT CORNER FOR MID-STEP.  CONTINUATION CARD 8798011 OP 163.  REPAIRED PAX DOOR FWD WEB IAW REO 601R-52-11-702 REV C DATED 03 09 10.  REF JC 8798011 OPS 79 & 163 STEPS 1 - 11 FOR WORK PERFORMED.
